Terp (terpforczar) wrote in club_vagina,
Terp
terpforczar
club_vagina

Yuck.

So I've been on Ortho tricyclen lo for about four months now, mostly to regulate my cycle since before it was completely random and horrible (I had several instances of fainting from pain). The contraceptive properties are nice of course, but I only see my partner about once every three months and he's a condom fanatic and the scheduling seems to always work out to where I'm menstruating, so it's not something I stress over.

However.
I did notice that now when I menstruate along with blood there's a lot more tissue than before, not clots which are generally red, but like whitish/skintone and brown tissue. It didn't bother me so much to begin with, but just now I took a bath and some came out. I'm in the second week of pills, definitely not menstruating. Has anyone else experienced this? I don't want to go to the doctor if this is common since I just lost my job and I've already spent over $2000 on healthcare this year.

I feel 'I should also mention I was diagnosed with cervical dysplasia two months ago, if that has any bearing.

Thank you,
Terp
  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

  • 3 comments